Skip to content
My WebMD Sign In, Sign Up
problems since I had the flu shot
avatar
An_255637 posted:
I had a flu shot in Nov.2013 I have had trouble every since. My Dr said it was bursitis an gave me a steroid short an cream had gone to the Quick Care in my area a few day before I received a steroid shot then my Doctor said to come back if I was still having trouble so I went back yesterday saw another Doctor he said I had a detached tendon
Reply


Helpful Tips

FAQ Tip #2: Tonsilliths and Cryptic TonsilsExpert
People are often puzzled by white accumulations in their tonsils. Some feel they have Strep, yet they do not really have a red, sore ... More
Was this Helpful?
18 of 26 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.